Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why has my periods delayed with cramps in my stomach ?

Hi, my period are delayed by 22 days, I am getting cramps in my stomach from last 2 days but no periods, Can you help me out?
Asked On : Tue, 22 Nov 2011
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Delayed periods could be due to any stress, illness, any changes in your work schedules, medications if you are on, PCOD or hormonal disturbances, Anemia, being under/over weight, if you are peri-menopausal and of course if you are pregnant.
Kindly get your self tested by a Gynecologist who would help you better.
Dr Gowri
Answered: Thu, 24 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Radhika Thyagaraju's  Response

delayed periods can be a sign of pregnancy, harmonal imbalance or due to stress. I would advise you to consult a gynecologist in this regard. I would suggest you to do a pregnancy test if you are doubting it. Also i would suggest you to do a ultrasound of the abdomen, blood LH and FSH levels done. It will help us to identify the cause for the same. I hope i have answered your query. Take care
Answered: Thu, 24 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor